Switch to: References

Add citations

You must login to add citations.
  1. On Self-Embeddings of Computable Linear Orderings.Rodney G. Downey, Carl Jockusch & Joseph S. Miller - 2006 - Annals of Pure and Applied Logic 138 (1):52-76.
    The Dushnik–Miller Theorem states that every infinite countable linear ordering has a nontrivial self-embedding. We examine computability-theoretical aspects of this classical theorem.
    Direct download (4 more)  
    Export citation  
    Bookmark   1 citation